# SDR CA071001005

- Difficulty date: September 28, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 37,246 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: RK49612
- Condition: Damaged
- Location: Engine
- Part time: 4,842 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, X, T
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) WHILE ON CLIMB AFTER DEPARTING, THE WAS A BANG FROM THE RT ENGINE, TOTAL LOSS OF POWER AND FIRE WARNING. THE FWD PART OF THE ENGINE WAS SEEN TO BE ON FIRE, WHICH WAS EXTINGUISHED BY (2) SHOTS OF THE EXTINGUISHER SYSTEM. THE AIRCRAFT RETURNED TO DEPARTURE AND MADE AN EMERGENCY LANDING WITH NO FURTHER INCIDENT. INSPECTION REVEALED THAT THE LP IMPELLER CASING WAS PUNCTURED IN SEVERAL PLACES AROUND ITS EDGE. THE COWLINGS WERE ALSO SEVERELY DAMAGED BY THE FIRE. THIS ENGINE WILL BE RETURNED TO MFG FOR INVESTIGATION.
